# SDR MASA2021020400037

- Difficulty date: February 5, 2021
- Submitted: February 6, 2021
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 41,279 hours, 32,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER EXIT SIGN 14A  BULB INOP
REPLACED BULB
